# SDR DLM88990991

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50459
- Condition: Dirty
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, SMOKE FROM FIRST CLASS OVEN.  FOUND BURNED PAPER MEAL TAG ATTACHED TO MEAL CARRIER.  AIRCRAFT TAXIED BACK TO RAMP.  MAINTENANCE REMOVED REMAINS OF TAG.  CLEANED   AND OPERATED OVEN.  NO FURTHER SMOKE, OVEN OPERATED NORMALLY.
